# SDR 20000503SH021

- Difficulty date: May 3, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1741 STR 46R REPAIR CANNOT BE DONE PER SRM 53-10-03 FIG 8 DUE TO THE LOCATION OF THE LAP SEAM.  REPAIRED BY ECRA 479-53-124-2.  (X)
